# SDR AALA202401168446

- Difficulty date: January 7, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 43,784 hours, 17,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR0316
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 42,821 hours, 16,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRED SERVICING 3 TIMES IN 12 DAYS. **SUPPLEMENTAL REPORT FOR AALA202401108446: MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
